# SDR CALA2022032100742

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737-800
- Aircraft serial: 31594
- Aircraft time: 65,399 hours, 22,344 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY* LEFT WING-BODY OVERHEAT LIGHT ILLUMINATED ON GROUND ENGINES NOT RUNNING. APPROVED WITH NO FAULTS NOTED. RAN OVERHEAT TEST , NO FAULT CODE NOTED. SYS MEMORY CODE 14 (LT LE FAULT) NOTED. DISPATCH DESK: 6    NAME: SLDATE: 16-MAR-22- NOC     DESK: 8    NAME: AGDATE: 16-MAR-22- DEFERRED DIRECTLY BY TOMC EXTENDED FLAPS, OPEN L PACKBAY DOOR AND RAN PACK. INSPECTED SYS FOR BROKEN DUCTS OR CLAMPS. NO LEAKS NOTED. RAN SYS FOR 30 MIN PERFORMED FIM 26-18 TASK 802 REMOVED AND REPLACED M370 REF AMM 26-18-02 ALL OPS CHECKS GOOD AT THIS TIME THIS ACTION CLOSES MEL PLACARD REMOVED
